Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleToric fiber products
Author(s) Seth Sullivant
TypeArticle in Journal
AbstractWe introduce and study the toric fiber product of two ideals in polynomial rings that are homogeneous with respect to the same multigrading. Under the assumption that the set of degrees of the variables form a linearly independent set, we can explicitly describe generating sets and Gröbner bases for these ideals. This allows us to unify and generalize some results in algebraic statistics.
KeywordsGröbner basis, Algebraic statistics, Hierarchical model, Phylogenetic invariants
ISSN0021-8693
URL http://www.sciencedirect.com/science/article/pii/S0021869306006247
LanguageEnglish
JournalJournal of Algebra
Volume316
Number2
Pages560 - 577
Year2007
NoteComputational Algebra
Edition0
Translation No
Refereed No
Webmaster